International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part A

Strongly intuitionistic fuzzy rw-continuous functions


Author(s): V Chandrasekar and D Sobana

Abstract: In this paper, we introduce the strongly intuitionistic fuzzy rw-continuous functions and study its properties. Furthermore we introduced perfectly intuitionistic fuzzy rw-continuous functions, intuitionistic fuzzy rw-irresolute, and intuitionistic fuzzy Trw-space in intuitionistic fuzzy topological spaces.

Pages: 52-55 | Views: 608 | Downloads: 23

Download Full Article: Click Here
How to cite this article:
V Chandrasekar, D Sobana. Strongly intuitionistic fuzzy rw-continuous functions. Int J Stat Appl Math 2017;2(6):52-55.
Call for book chapter
International Journal of Statistics and Applied Mathematics